Alert archive / North Carolina / Special Weather Statements in 2016

Special Weather Statement, NWS Newport/Morehead City, NC

July 30, 2016Pitt County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Jul 30, 2016, 4:03 PM EDT for Pitt County, North Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 4:03 PM EDT (20:03 UTC)
Expired
Jul 30, 2016, 4:30 PM EDT
In force
27 min
Issued by
NWS Newport/Morehead City, NC

County Pitt County, NC

The radar

The Morehead City radar (KMHX), 80 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2210 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WWUS82 KMHX 302003
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
403 PM EDT SAT JUL 30 2016

NCZ044-080-093-302030-
BEAUFORT-PITT-CRAVEN-
403 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BEAUFORT...
SOUTHERN PITT...AND NORTHWESTERN CRAVEN COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AYDEN...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WASHINGTON...AYDEN...RIVER ROAD...GRIFTON...
CHOCOWINITY...WASHINGTON PARK AND GRIMESLAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3561 7699 3529 7698 3533 7742 3534 7740
      3534 7739 3535 7739 3535 7743 3552 7742
TIME...MOT...LOC 2002Z 268DEG 24KT 3543 7734 

$$

TL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:50 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 30, 3:50 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
350 PM EDT SAT JUL 30 2016

.SYNOPSIS...
Bermuda high pressure offshore with a trough inland will persist
through the weekend. A weak boundary will stall over the area this
morning and then lift back north by later tonight. A weak cool
front will approach from the northwest early next week then stall
near the area by mid week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 315 PM Saturday, updated PoPs for the remainder of the
afternoon to add a large area of likely showers and thunderstorms
to reflect ongoing convection. Main threat from storms will
continue to be heavy rain with strong gusty winds approaching
severe strength in some storms. Areas outside of convection will
remain hot and humid with heat index values above 105, while areas
that get a shower or thunderstorm will cool below that for the
remainder of the day.

Expect a bit of a lull in shower and thunderstorm activity after
the current area pushes off to the north and east. There will
continue to be a threat for additional scattered showers and
thunderstorms through the overnight however and carried 40 PoP
overnight. No change from recent nights with warm and muggy lows
in the 75 to 80 degree range.

&&

.SHORT TERM /SUNDAY/...
As of 315 PM Saturday, The weather on Sunday will continue to be
influenced from by a surface trough inland with weak shortwave
energy moving through at the mid- levels. Carried a 40 to 50 PoP
across the area for showers and thunderstorms that again could
produce heavy downpours and gusty winds. It will be another hot
and humid day with highs in the low to mid 90s inland and just a
bit cooler along the immediate coast. Heat index values could
again flirt with 105. This will largely be dependent on cloud
cover and coverage of showers and thunderstorms. Did not have
enough confidence to raise a heat advisory at this point but can't
rule out the need for tomorrow afternoon.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Saturday...Unsettled through mid week as the
mid/upper ridge breaks down and transitions to a broad trough.
High pressure builds in late week.

Sunday night into Monday...Mid/Upper level ridge continues to
break down as the broad trough over the Tennessee Valley continues
to dig south. Meanwhile, the frontal boundary slowly sinks down
from the NW, but remains to the north for most of the day. This
will provide better chances for showers and thunderstorms to
develop, especially during the afternoon and evening. Expect highs
in the low 90s inland to mid/upper 80s along the OBX.

Monday night through Wednesday...The broad trough axis will be over
NC and the slow moving cold front will finally sink down into the
forecast area late Monday night. The front will be over eastern NC
Tuesday and finally push all the way on Tuesday night. The
frontal boundary will linger along the southern coastal area
Wednesday. Good coverage of convective activity expected ahead of
front, with likely POPS all of area Monday, eastern half Monday
night and southeast third Tuesday. Some locally heavy rain
possible with PW values around 2 inches, and isolated severe
possible with decent surface and mid level forcing. Did indicate
slightly slower frontal push into area on Tuesday, and lowered
POPs on Wednesday.

Not a major cool air push behind front and temps will actually just
drop back to near normal levels with highs near 90 and lows 70-75.

Thursday through Saturday...There remains some models
differences, but will keep previous forecast as the frontal
boundary remains stalled to the south of the area and dissipate
late Thursday/Friday as high pressure builds into the area from
the New England area.

Temps still near normal both days with lows 70-75 and highs near 90.
&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short term /Through Sunday Afternoon/...
VFR conditions expected through the short term with a couple
exceptions. First, scattered convection may result in brief sub-
VFR conditions during the afternoon and evening hours. Second,
patchy fog could develop, especially in areas that receive rain.
Confidence for fog is low at this time so it is not included in
the TAF. Winds will be light from the south during the period with
a cumulus cloud deck around 5k ft.

Long Term /Sunday through Thursday/
As of 330 PM Saturday...Sub-VFR conditions are expected with
scattered to widespread rain and thunderstorms through mid week as
an upper tough and frontal boundary is over the area. May see low
level stratus and/or fog each morning. SW flow 5-10 knots then
shifting to NE after the frontal passage late Tuesday night.

&&

.MARINE...
Short Term /Tonight and Sunday/...
As of 215 PM Saturday, Outside of convection winds are generally
light this afternoon. As the weak boundary dissipates winds will
become more southerly to southwesterly across the entire area
overnight. Winds will be S/SW on all waters tonight and Sunday at
10 to 15 knots with seas 2-4 feet. A few periods of 15-20 knot
winds will be possible at times through the period especially in
the outer central and southern waters.

Long Term /Sunday through Thursday/...
As of 330 PM Saturday...SW winds 10-20 knots will continue into
late Monday night as the frontal boundary moves in from the NW and
reaches the southern waters by late Tuesday night. SW winds will
shift to east on Tuesday and then by Tuesday night, winds become
north-northeast. Winds will become 5-15 knots after the frontal
passage.

Seas will mainly be 2-4 ft during the period, with some 5 feet seas
over the outer portions of central and southern waters with the
stronger SW winds. Expect showers and thunderstorms through the
period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ029-044>047-
     079>081-090>095-098-103.
MARINE...None.

&&

SYNOPSIS...RSB
NEAR TERM...RSB
SHORT TERM...RSB
LONG TERM...RSB/BM
AVIATION...BM/SGK
MARINE...RSB/BM
Hazardous weather outlook, Jul 30, 10:55 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1055 AM EDT SAT JUL 30 2016

NCZ029-044>047-079>081-090>094-311500-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-311500-
OUTER BANKS HYDE-
1055 AM EDT SAT JUL 30 2016

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-311500-
CARTERET-ONSLOW-OUTER BANKS DARE-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 2:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
250 PM EDT SAT JUL 30 2016

NCZ080-093-094-301930-
BEAUFORT-PAMLICO-CRAVEN-
250 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BEAUFORT...PAMLICO
AND CENTRAL CRAVEN COUNTIES...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRFIELD
HARBOUR...OR 7 MILES NORTHEAST OF JAMES CITY...MOVING NORTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD HARBOUR...BAYBORO...ALLIANCE...AURORA...BRIDGETON...
STONEWALL...VANDEMERE AND MESIC.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3512 7706 3541 7686 3525 7651 3499 7687
TIME...MOT...LOC 1850Z 221DEG 18KT 3512 7690

TL
Special weather statement, Jul 30, 3:04 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
304 PM EDT SAT JUL 30 2016

NCZ029-045-080-081-301945-
BEAUFORT-MAINLAND HYDE-WASHINGTON-MARTIN-
304 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEAUFORT...
SOUTHEASTERN MARTIN...SOUTHERN WASHINGTON AND NORTHWESTERN MAINLAND
HYDE COUNTIES...

AT 303 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF PLYMOUTH...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PANTEGO.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3557 7637 3549 7692 3576 7699 3589 7646
TIME...MOT...LOC 1903Z 239DEG 27KT 3572 7686

5
Special weather statement, Jul 30, 3:10 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
310 PM EDT SAT JUL 30 2016

NCZ093-095-302000-
CARTERET-CRAVEN-
310 PM EDT SAT JUL 30 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CARTERET
AND SOUTHEASTERN CRAVEN COUNTIES...

AT 310 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR NEWPORT TO NEAR CAPE CARTERET.
MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD CITY...NEWPORT...PINE KNOLL SHORES...
MICHAEL J SMITH AIRPORT...FORT MACON STATE PARK...OCEANA PIER...
RACHEL CARSON ESTUARINE RESERVE AND INDIAN BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3465 7702 3479 7707 3489 7669 3469 7663
TIME...MOT...LOC 1910Z 263DEG 25KT 3475 7687 3473 7705

SGK
Local storm report, Jul 30, 3:21 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
321 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     MARINE TSTM WIND 1 SE FAIRFIELD HARBOUR  35.06N  76.95W
07/30/2016  M49 MPH          AMZ135             NC   MESONET

            43 KT GUST AT BLACKBEARD SAILING CLUB

&&

EVENT NUMBER MHX1600306

KEARNS
Special weather statement, Jul 30, 3:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
343 PM EDT SAT JUL 30 2016

NCZ045>047-081-302045-
TYRRELL-MAINLAND HYDE-WASHINGTON-WESTERN DARE-
343 PM EDT SAT JUL 30 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAINLAND DARE...
TYRRELL...EASTERN WASHINGTON AND NORTHERN MAINLAND HYDE COUNTIES...

AT 342 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF CAPE COLONY TO 9
MILES SOUTHWEST OF COLUMBIA TO 15 MILES NORTHEAST OF BELHAVEN.
MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA AND CRESWELL.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3582 7579 3560 7584 3560 7648 3583 7646
      3598 7665 3603 7594
TIME...MOT...LOC 1942Z 269DEG 25KT 3594 7651 3584 7639 3568 7640

5
Special weather statement, Jul 30, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
403 PM EDT SAT JUL 30 2016

NCZ044-080-093-302030-
BEAUFORT-PITT-CRAVEN-
403 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BEAUFORT...
SOUTHERN PITT...AND NORTHWESTERN CRAVEN COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AYDEN...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WASHINGTON...AYDEN...RIVER ROAD...GRIFTON...
CHOCOWINITY...WASHINGTON PARK AND GRIMESLAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3561 7699 3529 7698 3533 7742 3534 7740
      3534 7739 3535 7739 3535 7743 3552 7742
TIME...MOT...LOC 2002Z 268DEG 24KT 3543 7734

TL

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:47 AM EDTHeat AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more8 hr
Jul 30, 11:47 AM EDTSpecial Weather StatementMHXHyde43 min
Jul 30, 12:30 PM EDTSpecial Weather StatementMHXHyde60 min
Jul 30, 12:47 PM EDTSpecial Weather StatementMHXTyrrell43 min
Jul 30, 1:05 PM EDTSpecial Weather StatementMHXGreene, Pitt40 min
Jul 30, 1:41 PM EDTSpecial Marine WarningMHX34 min
Jul 30, 1:46 PM EDTSpecial Weather StatementMHXOnslow59 min
Jul 30, 1:58 PM EDTSpecial Marine WarningMHX47 min
Jul 30, 2:14 PM EDTSpecial Weather StatementMHXMartin46 min
Jul 30, 2:24 PM EDTSpecial Weather StatementMHXTyrrell66 min
Jul 30, 2:27 PM EDTSevere Thunderstorm WarningMHXOnslow33 min
Jul 30, 2:29 PM EDTSpecial Weather StatementMHXCraven46 min
Jul 30, 2:34 PM EDTSpecial Marine WarningMHX41 min
Jul 30, 2:44 PM EDTSpecial Marine WarningMHX46 min
Jul 30, 2:44 PM EDTSevere Thunderstorm WarningMHXTyrrell, Washington46 min
Jul 30, 2:50 PM EDTSpecial Weather StatementMHXPamlico40 min
Jul 30, 2:59 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pamlico46 min
Jul 30, 3:04 PM EDTSpecial Weather StatementMHXWashington41 min
Jul 30, 3:10 PM EDTSpecial Weather StatementMHXCarteret50 min
Jul 30, 3:12 PM EDTSpecial Marine WarningMHX18 min
Jul 30, 3:43 PM EDTSpecial Weather StatementMHXTyrrell62 min
Jul 30, 3:45 PM EDTSevere Thunderstorm WarningMHXDare, Tyrrell, Washington45 min
Jul 30, 3:54 PM EDTSpecial Marine WarningMHX66 min
Jul 30, 4:08 PM EDTSpecial Weather StatementMHXHyde37 min
Jul 30, 4:40 PM EDTSpecial Weather StatementMHXDare, Hyde65 min
Jul 30, 4:54 PM EDTSpecial Marine WarningMHX96 min
Jul 30, 5:12 PM EDTSpecial Weather StatementMHXDare63 min
Jul 30, 5:15 PM EDTSevere Thunderstorm WarningMHXDare15 min

Nearby

Special Weather Statements in North Carolina, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.